Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on $ M$-groupoids


Author: Nancy Graham
Journal: Proc. Amer. Math. Soc. 15 (1964), 525-527
MSC: Primary 20.95
DOI: https://doi.org/10.1090/S0002-9939-1964-0162874-X
MathSciNet review: 0162874
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.95

Retrieve articles in all journals with MSC: 20.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162874-X
Article copyright: © Copyright 1964 American Mathematical Society